# SDR FDEA201009203584

- Difficulty date: September 20, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 44,667 hours, 12,651 cycles
- Engine: Pwa PW4152
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31058311
- Part serial: W11XB
- Condition: Malfunctioned
- Location: Malfunctioned
- Part time: 11,228 hours, 5,835 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL TO 15L ICN SELECTING FLAPS 40 HAD AMBER SPOILER 5 FAULT,  REPEAT HAPPENED 2 TIMES.   DID MISSED APPROACH AND WHILE DOING QRH PROCEDURE ACFT COMMANDED 15 DEG LT TURN WITH CONTROL WHEEL.  SELECTED FLIGHT CONTROLS AND NOTED SPOILERS LT 5,6,7 WERE ALL UP AND WOULD NOT RETRACT.  DECLARED EMERGENCY AND REQUESTED NO LT TURNS, ON FINAL GOT LT 5,6,7  SPOILERS OFF IAW QRH.   LT 5,6,7 SPOILERS.  R & R BOTH EFCU IAW AMM 27-61-34-04-0, LT NR5 OUTER GROUP SPOILER VALVE IAW AMM 27-64-13-04-0 AND LT NR5 SPOILER ACTUATOR IAW AMM 27-64-14-04-0 AND THEN SPOILER ROLL TEST AND SPOILER/SPEEDBRAKE SYS OPS CHECKED NORMAL IAW AMM 27-11-00-05, 27-61-00-05. ACFT OK FOR SERVICE.
